# SDR 98ZZZX3406

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19089
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 24060600480
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IND/RIC - FLT 612 - DIVERTED TO ORF DUE TO LOSS OF HYDRAULIC QUANTITY AND PRESSURE IN THE B-SYSTEM.  REMOVED AND REPLACED HYDRAULIC LINE.  SERVICED HYDRAULICS AND BLED SYSTEM OF AIR.  AIRCRAFT RETURNED TO SERVICE.
